# SDR UALA2010062202206

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,991 hours, 10,987 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 208
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT ELECTRICAL SMELL IN CABIN.  STATUS RECIRC FAN.  LOWER RIGHT RECIRC FAN INOP.  REPLACED RT LOWER RECIRCULATION FAN. OPS GOOD.
